JournalsrmiVol. 19, No. 3pp. 1019–1044

Singular Radon transforms and maximal functions under convexity assumptions

  • Andreas Seeger

    University of Wisconsin, Madison, USA
  • Stephen Wainger

    University of Wisconsin at Madison, USA
Singular Radon transforms and maximal functions under convexity assumptions cover
Download PDF

Abstract

We prove variable coefficient analogues of results in [5] on Hilbert transforms and maximal functions along convex curves in the plane

Cite this article

Andreas Seeger, Stephen Wainger, Singular Radon transforms and maximal functions under convexity assumptions. Rev. Mat. Iberoam. 19 (2003), no. 3, pp. 1019–1044

DOI 10.4171/RMI/377